# SDR J7SA2019120918001

- Difficulty date: November 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N372FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500388
- Aircraft time: 2,966 hours, 2,169 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

SWPS FAULT, FLAP FAIL, PTRIM BKP FAIL AND SPOILER FAULT CAS MESSAGES RESULTING IN AUTO PILOT UNUSABLE AND FLAPS INOP. COMPLIED WITH FOL # PHE505-01/19 PERFORMED ELECTRICAL RESET AND COMPLIED WITH FLAP EXTENSION AND RETRACTION CHECK - NO DEFECT NOTED AND COMPLIED WITH BKP PTRIM CHECK - NO DEFECT NOTED. EMERGENCY DECLARED BY CREW.
